# SDR UPS06848800

- Difficulty date: December 23, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CENTER LIGHT UNDER GLARESHIELD FOR EMERGENCY LIGHT ARM INOP.  ACCOMPLISHED OPERATIONAL TEST, NO DISCREPANCY NOTED IAW MM 33-50-01.
